|Increasing viral load
Jun 25, 2011
I am not yet on meds. The first time I did my tests my CD4 was 794 and VL 690. My doctor decided to inject me with boosters. After six months my CD4 is now 923 by my VL has increased to 701. Is this a sign that the virus in resistant to meds? I am also eating two gloves of garlic daily. Will garlic affect the boosters? Thank you
| Response from Mr. Vergel
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Infected With Hiv Through Rubbing?
- How Does The United States Help South Africa With Preventing Hiv/aids?
- The Average Time Span Between The Initial Hiv Infection And The Onset Of Disease Symptoms In Untreated People
- I Have Seborrheic Dermatitis Does That Mean I Have Aids
- If I Have Anemia Do I Have Hiv?
- Is Herpes Simplex Virus Dangerous?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.